# SDR 96ZZZX2144

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132RR
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987098
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 9937705
- Condition: Failed
- Location: Master
- Part time: 1,655 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL ELECTRICAL POWER AFTER GEAR WAS RETRACTED ON DEPARTURE.  GEAR EXTENDED USING OVERRIDE AND UNEVENTFUL LANDING MADE.  INSPECTION REVEALED THAT BATTERY SIDE OF MASTER SWITCH WAS INOPERATIVE NOT ALLOWING THE MASTER SOLENOID TO FIND GROUND AND KEEP THE ELECTRICAL SYSTEM ON LINE.  LANDING LIGHT SWITCH ON THE SAME PANEL WAS REPLACED DUE TO FAILURE 57 HOURS EARLIER.  NUMEROUS CORRODED SCREWS AND MOISTURE WERE FOUND IN THE SAME GENERAL AREA.  MASTER SWITCH HAD SLIGHT CORROSION.  RECOMMEND INSPECTION OF SIDE PANEL AND REPLACEMENT OF CRITICAL SWITCHES IF ANY EVIDENCE OF CORROSION IS FOUND.
